# SDR 2006UALA00978

- Difficulty date: May 21, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 41,499 hours, 15,004 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulty
- Location: Door 2l
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND DOOR 2L ESCAPE SLIDE IS DEPLOYED BUT NOT INFLATED.  THIS ESCAPE SLIDE SLIPPED OUT OF ITS POSITION BUT DID NOT DEPLOY.  ON SITE INVESTIGATION REVEALED SAFETY PIN WAS IN PLACE, HOWEVER, SAFETY PIN FELL DOWN ON GRD AFTER HANGING FROM A/C FOR ABOUT 30 MINUTES.  AFTER 30 MINUTES SLIDE SLOWLY DEPLOYED BEING IN THAT CONDITION.  BOTTLE PRESSURE WAS ALSO FOUND BELOW GREEN BAND.  REPLACED DIAPHRAM AND SERVICED BOTTLE .  REMOVED AND REPLACED SLIDE.
